MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TOTALCARE BARIATRIC PLUS BED; BED, FLOTATION THERAPY, POWERED

BAXTER HEALTHCARE CORPORATION TOTALCARE BARIATRIC PLUS BED; BED, FLOTATION THERAPY, POWERED
Model Number P1840
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the solenoid valve needed to be replaced.A search of the baxter maintenance records showed baxter performed preventive maintenance on this bed jan 4, 2026.It is unknown if the facility performed any other preventive maintenance on this bed.Per the baxter service manual the totalcare bed system requires an effective maintenance program.We recommend that you perform a semi-annual preventative maintenance.Preventative maintenance will minimize downtime due to excessive wear.Test the head section slide pivots, self-lubricating bearing, and slider pivot extrusions.Look for damage, and make sure the head section operates correctly.Replace components as necessary.The technician replaced the solenoid valve to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
Baxter received a report stating that total care bariatric plus w/ air head section could not be raised.The bed was located at the account and the process step at which the issue occurred was during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
TOTALCARE BARIATRIC PLUS BED
Common Device Name
BED, FLOTATION THERAPY, POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25723602
Report Number1824206-2026-01530
Device Sequence Number12184274
Product Code IOQ
UDI-Device Identifier00887761000865
UDI-Public(01)00887761000865(11)141216
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP1840
Device Catalogue NumberP1840RE200
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown